首页    期刊浏览 2025年02月27日 星期四
登录注册

文章基本信息

  • 标题:Variationally Asymptotically Stable Difference Systems
  • 本地全文:下载
  • 作者:Sung Kyu Choi ; Yoon Hoe Goo ; Namjip Koo
  • 期刊名称:Advances in Difference Equations
  • 印刷版ISSN:1687-1839
  • 电子版ISSN:1687-1847
  • 出版年度:2007
  • 卷号:2007
  • 期号:1
  • 页码:035378
  • DOI:10.1155/2007/35378
  • 语种:English
  • 出版社:Hindawi Publishing Corporation
  • 摘要:We characterize the h-stability in variation and asymptotic equilibrium in variation for nonlinear difference systems via n∞-summable similarity and comparison principle. Furthermore we study the asymptotic equivalence between nonlinear difference systems and their variational difference systems by means of asymptotic equilibria of two systems.
  • 关键词:Differential Equation ; Partial Differential Equation ; Ordinary Differential Equation ; Functional Analysis ; Functional Equation
国家哲学社会科学文献中心版权所有